×

zbMATH — the first resource for mathematics

Locally uniform spaces. (English) Zbl 0221.54022

MSC:
54E15 Uniform structures and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Manuel P. Berri and R. H. Sorgenfrey, Minimal regular spaces, Proc. Amer. Math. Soc. 14 (1963), 454 – 458. · Zbl 0114.13903
[2] Eduard Čech, Topological spaces, Revised edition by Zdeněk Frolík and Miroslav Katětov. Scientific editor, Vlastimil Pták. Editor of the English translation, Charles O. Junge, Publishing House of the Czechoslovak Academy of Sciences, Prague; Interscience Publishers John Wiley & Sons, London-New York-Sydney, 1966. · Zbl 0141.39401
[3] L. W. Cohen, On imbedding a space in a complete space, Duke Math. J. 5 (1939), no. 1, 174 – 183. · Zbl 0020.40903
[4] A. S. Davis, Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly 68 (1961), 886 – 893. · Zbl 0106.15504
[5] A. H. Frink, Distance functions and the metrization problem, Bull. Amer. Math. Soc. 43 (1937), no. 2, 133 – 142. · JFM 63.0571.03
[6] Paul R. Halmos, Lectures on Boolean algebras, Van Nostrand Mathematical Studies, No. 1, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0114.01603
[7] Edwin Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503 – 509. · Zbl 0060.39511
[8] J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. · Zbl 0124.15601
[9] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[10] Kiiti Morita, On the simple extension of a space with respect to a uniformity. I, Proc. Japan Acad. 27 (1951), 65 – 72. · Zbl 0042.41203
[11] Jun-iti Nagata, On a necessary and sufficient condition of metrizability, J. Inst. Polytech. Osaka City Univ. Ser. A. Math. 1 (1950), 93 – 100. · Zbl 0041.09801
[12] S. A. Naimpally, Separation axioms in quasi-uniform spaces, Amer. Math. Monthly 74 (1967), 283 – 284. · Zbl 0152.21102
[13] V. W. Niemytzki, On the ”third axiom of metric space”, Trans. Amer. Math. Soc. 29 (1927), no. 3, 507 – 513. · JFM 53.0558.01
[14] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977 – 982. · Zbl 0032.31403
[15] Jingoro Suzuki, On the metrization and the completion of a space with respect to a uniformity, Proc. Japan Acad. 27 (1951), 219 – 223. · Zbl 0043.16503
[16] Elias Zakon, On uniform spaces with quasi-nested base, Trans. Amer. Math. Soc. 133 (1968), 373 – 384. · Zbl 0181.25804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.